Sokolovsky, Alexander Iosifovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:282
Abstract pages:2806
Full texts:955
Doctor of physico-mathematical sciences (2000)
Speciality: 01.04.02 (Theoretical physics)
Birth date: 24.06.1949
Keywords: nonequilibrium processes, Bogolyubov reduced description method, nonequilibrium fluctuation, electromagnetic field, photons, plasmons, superfluidity, Brownian motion, solids, electrons, phonons, random field.
UDC: 530.1


Bogolyubov method of the reduced description of nonequilibrium processes. Fluctuation phenomena in nonequilibrium systems. Kinetics of electromagnetic field in medium Kinetics of emitter systems of electromagnetic field. Kinetics and hydrodynamics superfluid systems. Brownian motion. Kinetics of electron-phonon subsystem of solid. Kinetics of systems in external random field.

Main publications:
  1. Oppenheim I., Sokolovsky A.I., Tseitlin M.Yu., “On the reduced description of nonequlibrium states of simple fluids”, Physica A, 136:1 (1986), 1–20  crossref  mathscinet  zmath  adsnasa
  2. Sokolovsky A.I., “Projection formulation of the Bogolyubov reduced description method and its application to fluctuation kinetics”, Ukrainian Journal of Physics, 45:4-5 (2000), 545–553  mathscinet
  3. Sokolovsky A.I. and Stupka A.A., “Equations of electrodynamics in a hydrodynamic medium with regard for nonequilibrium fluctuations”, Ukrainian Mathematical Journal, 57:6 (2005), 1004–1019  crossref  mathscinet
  4. Lyagushyn S.F., Salyuk Yu.M. and Sokolovsky A.I., “Kinetics of emitters of electromagnetic field in the Bogolyubov reduced description method”, Physics of Particles and Nuclei, 36, Suppl. 1 (2005), S122–S126
  5. Sokolovsky A.I., “Reduced description of nonequilibrium processes and correlation functions. Divergences and non-analyticity”, Condensed Matter Physics, 9:3(47) (2006), 415–430  crossref
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. M. Yu. Kovalevsky, N. M. Lavrinenko, S. V. Peletminskii, A. I. Sokolovsky, “Hydrodynamics of a superfluid with allowance for dissipative processes”, TMF, 50:3 (1982),  450–465  mathnet; Theoret. and Math. Phys., 50:3 (1982), 296–306  isi
2. A. I. Sokolovsky, M. Yu. Tseitlin, “Theory of brownian motion in Bogolyubov's method of abbreviated description. II”, TMF, 39:2 (1979),  252–267  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 39:2 (1979), 446–456
3. S. V. Peletminskii, A. I. Sokolovsky, V. S. Shchelokov, “Hydrodynamics of a superfluid bose liquid with allowance for dissipative processes in a model with weak interaction”, TMF, 34:1 (1978),  81–98  mathnet  mathscinet; Theoret. and Math. Phys., 34:1 (1978), 51–61
4. A. I. Sokolovsky, M. Yu. Tseitlin, “Theory of Brownian motion in Bogolyubov's method of abbreviated description”, TMF, 33:3 (1977),  409–418  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 33:3 (1977), 1105–1111
5. M. Yu. Kovalevsky, S. V. Peletminskii, A. I. Sokolovsky, “Nonequilibrium entropy and symmetry principle of transport coefficients”, TMF, 33:3 (1977),  377–389  mathnet  mathscinet; Theoret. and Math. Phys., 33:3 (1977), 1085–1093
6. S. V. Peletminskii, A. I. Sokolovsky, V. S. Shchelokov, “Kinetics of a spatially in homogeneous Bose gas in the presence of a condensate”, TMF, 30:1 (1977),  57–72  mathnet; Theoret. and Math. Phys., 30:1 (1977), 35–45
7. S. V. Peletminskii, A. I. Sokolovsky, “Nonequilibrium entropy and definition of products of generalized functions. II”, TMF, 20:3 (1974),  381–398  mathnet  mathscinet; Theoret. and Math. Phys., 20:3 (1974), 893–903
8. S. V. Peletminskii, A. I. Sokolovsky, “On the construction of nonequilibrium entropy. I”, TMF, 20:1 (1974),  85–99  mathnet  mathscinet; Theoret. and Math. Phys., 20:1 (1974), 682–693
9. S. V. Peletminskii, A. I. Sokolovsky, “Reux operators of physical variables and the method of quasiaverages”, TMF, 18:1 (1974),  121–129  mathnet  zmath; Theoret. and Math. Phys., 18:1 (1974), 85–91

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020